U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

Can you dissolve femara (letrozole) in water?

2 doctor answers5 doctors weighed in
Dr. Robert Kwok
Pediatrics 34 years experience
Ask prescribing Dr.: A person who is taking Femara (letrozole) (for breast cancer) and has trouble swallowing the pill, should ask the prescribing doctor if the pill can be crushed and mixed with liquid or food. The paperwork about the drug says the drug doesn't dissolve well in water. It doesn't have a warning box saying not to crush the tablet, so probably it is ok to crush up to aid swallowing.
Dr. Cynthia Anderson
Radiation Oncology 21 years experience
Not recommended: It is better to take the pill intact and let it dissolve in your stomach. It is meant to dissolve and release the medicine over time. Dissolving it may flood your system too quickly or not be absorbed properly.

Related questions

A 25-year-old female asked:
How to know your ovulating on femara (letrozole)?
1 doctor answer1 doctor weighed in
A 44-year-old member asked:
What are some possible side effects of femara (letrozole)?
2 doctor answers3 doctors weighed in
A 30-year-old member asked:
What are differences between femara (letrozole) and arimidex ?
1 doctor answer5 doctors weighed in
A 53-year-old member asked:
What's the difference between arimidex and femara (letrozole)?
3 doctor answers5 doctors weighed in
A 25-year-old member asked:
What is the difference between femara (letrozole) and arimidex?
2 doctor answers4 doctors weighed in
Last updated Feb 9, 2019

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.